Posted 7/13/2021 6:41 AM (GMT -6)
I've been on generic Uceris since June 25. The bleeding stopped a couple of days after starting it. I've been having a lot of low-grade headaches (which were a huge issue when I took prednisone for an allergic reaction years ago) since. Also tons of intestinal gurgling, different than I've had before, and gas. The gas is nothing new. For awhile, I had some right side pain at the side waist, which was new -- any pain I had before was left-sided or diffuse. That seems to have gone away (knock on wood!). I've had a couple of instances of loose stools, usually in between formed stools. Not sure if that's Uceris related, UC related or related to what I ate.
Are these side effects that others have had on Uceris? My doctor said I could stop after one month instead of the usual two if I'm feeling better and the side effects are too bothersome. The headaches are the worst, as they are affecting what I can get done. Tylenol doesn't seem to do much for them, and I'm scared to take my migraine meds (sumatriptan) because that's listed as a drug interaction with the new antidepressant I'm taking to help me sleep.